# SDR USAASB00309

- Difficulty date: November 6, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1273 - AFTER TAKEOFF FROM ATL, THE AIRCRAFT WOULD NOT PRESSURIZE.  CRWE NOTICED THE AFT RIGHT SERVICE DOOR WAS LEAKING AIR.  FLIGHT RETURNED TO FIELD AT ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR NOT CLOSED COMPLETELY.  CLOSED DOOR.  DOOR OPERATIONAL CHECK NORMAL.  (M)
